# SDR AALA202306272318

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 9,291 hours, 2,582 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R SLIDE BUSTLE CORD EXPOSED. MAINTENANCE ADJUSTED SLIDE PACK ELECTRICAL CONNECTOR WIRE HARNESS PER AMM 25-62-44. AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
